Cookies?
Library Header Image
LSE Research Online LSE Library Services

On data classification by iterative linear partitioning

Anthony, Martin (2004) On data classification by iterative linear partitioning. Discrete Applied Mathematics, 144 (1-2). pp. 2-16. ISSN 0166-218X

Full text not available from this repository.
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2004 Journal Citation Reports, published by Thomson Reuters
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 08 Sep 2008 11:49
Last Modified: 08 Nov 2012 16:09
URI: http://eprints.lse.ac.uk/id/eprint/17193

Actions (login required)

View Item View Item